Articles | Volume 21, issue 5
https://doi.org/10.5194/npg-21-1007-2014
https://doi.org/10.5194/npg-21-1007-2014
Research article
 | 
30 Sep 2014
Research article |  | 30 Sep 2014

Horton laws for hydraulic–geometric variables and their scaling exponents in self-similar Tokunaga river networks

V. K. Gupta and O. J. Mesa

Viewed

Total article views: 3,599 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,659 1,728 212 3,599 176 168
  • HTML: 1,659
  • PDF: 1,728
  • XML: 212
  • Total: 3,599
  • BibTeX: 176
  • EndNote: 168
Views and downloads (calculated since 16 Apr 2014)
Cumulative views and downloads (calculated since 16 Apr 2014)

Cited

Saved (final revised paper)

Saved (preprint)

Latest update: 28 Feb 2024